# SDR CA140529005

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 7,554 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 3240 · Landing Gear Brake System
- Part: Carrier Assy
- Part number: 26123121
- Condition: Failed
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, IT WAS NOTICED THAT THE BRAKE WEAR INDICATOR PINS WERE WEARING UNEVENLY.  IT WAS FOUND THAT THE BRAKE HAD COME APART AND WAS BADLY DAMAGED.  THE BRAKE FAILURE HAD ALSO CAUSED DAMAGE TO THE WHEEL HEAT SHIELD.  BOTH THE BRAKE AND WHEEL ASSEMBLIES HAD TO BE REPLACED.
